# SDR USAA20090318BB053

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L1 DOOR SLIDE ARMED LIGHT WAS INTERMITTENTLY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE GIRT BAR PROXIMITY SENSOR S01215.
